# SDR DALA2016072205491

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 51,169 hours, 18,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  LIGHT AT 11D INOPERATIVE. MAINTENANCE  REPLACED THE CONNECTOR IAW WPM 20-42-01. OPS CHECKED GOOD.
